Ask an expert
Question

29 Jul 2007

Pimples
My 14 year old don suffers from pimples, and has been taking "Purbac" for several months now. Is this O'kay? or does this have any bad side effects?
Answer 311 views
Expert
Anti-ageing expert
Anti-ageing expert

01 Jan 0001

Hello ‘Pimples’, thank you for the question.
Purbac is a relatively safe drug to use long-term as long as one is monitoring the ‘blood picture’ and liver enzymes. Furthermore, Purbac may cause skin reactions and you should monitor his skin for this, and please ensure that his daily water intake is adequate. One should remember that there is a long list of side effects with almost every single drug that is on the market today, but that does not necessarily mean that one will develop any of them. I would also suggest that he starts on a good skin care regime to control the excess sebum production. The NeoCeutical range has a good regime to help control sebum without excessively drying the skin.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.